Reply
 
Thread Tools
Old 04-30-2009, 09:49 PM   #16  
Senior Member
 
Buttercup's Avatar
 
Join Date: Jan 2009
Location: Washington DC metro
Posts: 291

S/C/G: 275/245/140

Height: 63inches

Default

Like a couple of people here, I am thinking it could be that you need your b/p meds adjusted. Since you are getting healthier you don't need as high a dose and that could be causing the dizziness and lethargy. That is what happened to me anyway. As far as positive thoughts...there they go...right to you!!! Do you feel them???
Buttercup is offline   Reply With Quote
Old 04-30-2009, 11:22 PM   #17  
Senior Member
 
harrismm's Avatar
 
Join Date: Sep 2008
Location: midwest
Posts: 1,344

Default

Make sure you are hydrated.When we are dehydrated sometimes our BP draps and we feel dizzy.Also check if your blood pressure drops when you stand.This is orthostatic hypotension and can cause dizziness.Good luck.
harrismm is offline   Reply With Quote
Old 05-01-2009, 11:40 AM   #18  
Happy Plodder
Thread Starter
 
Rosinante's Avatar
 
Join Date: Feb 2007
Location: UK
Posts: 5,006

S/C/G: 238/158.9/138

Height: 5'2"

Default

Thankyou for all the suggestions and support.

I am well hydrated, I get min 8 cups plus herb teas and black instant coffee.
I take a multivit every day.

I went to the mall today and bought a Chanel lipstick, hey I deserve a treat! Still a bit light-headed, it's kind of like when you get off a moving pavement and your feet stop but your head keeps going.

I also got cramps in my calves but that seemed to subside after a small packet of potato chips.

I think I need to ask my doctor to refer me to a nutritionist - not sure if we have them in England!
Rosinante is offline   Reply With Quote
Old 05-01-2009, 11:55 AM   #19  
Senior Member
 
Smiling_Sara's Avatar
 
Join Date: Oct 2007
Location: Wisconsin
Posts: 2,112

S/C/G: 278/see ticker/150

Height: 5'4

Default

sorry to hear you are feeling crummy. Don't wait to long to go to the doc if you have dizzyness. I had that in Feb and turns out I had labrynthytis.
Smiling_Sara is offline   Reply With Quote
Old 05-01-2009, 12:16 PM   #20  
Former Quitter
 
GirlyGirlSebas's Avatar
 
Join Date: Nov 2006
Location: Atlanta
Posts: 5,500

S/C/G: 310/310/180

Height: 5'7

Default

Quote:
Originally Posted by Ailidh View Post
I also got cramps in my calves but that seemed to subside after a small packet of potato chips.
Calve cramps are often a sign of low potassium which is often side effect of HBP treatment.
GirlyGirlSebas is offline   Reply With Quote
Old 05-01-2009, 12:47 PM   #21  
Trying so hard....
 
MugCanDoIt's Avatar
 
Join Date: Mar 2007
Posts: 1,350

S/C/G: 298/298/145

Height: 5'7"

Default

Dont feel alone, I feel like crapola today, husband is being a d**k head. Made me cry yesterday all day and this morning. And he doesnt care one bit.
MugCanDoIt is offline   Reply With Quote
Old 05-01-2009, 12:52 PM   #22  
Diane
 
Slashnl's Avatar
 
Join Date: Feb 2007
Location: Colorado
Posts: 5,467

S/C/G: 294/258.0/180

Height: 5'6"

Default

Mug, I'm so sorry! That isn't helpful of him!!

Alidh: Good call on the lipstick!! That should help!
Slashnl is offline   Reply With Quote
Old 05-01-2009, 12:54 PM   #23  
Member
 
M Dizzle's Avatar
 
Join Date: Apr 2009
Location: Not in my old body....
Posts: 79

S/C/G: 201 / 188 / 160

Height: 5'9"

Default

I'll keep you in my thoughts....I know there is some stuff going around (besides the swine flu or HNIN....whatever they are calling it now, LOL). Hope you feel better soon!
M Dizzle is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 01:31 AM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright © 2024 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.